| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document Help

Title:A theorem on Wiener-type invariants for isometric subgraphs of hypercubes
Authors:ID Klavžar, Sandi (Author)
ID Gutman, Ivan (Author)
Files:URL http://dx.doi.org/10.1016/j.aml.2005.12.004
 
Language:English
Work type:Not categorized
Typology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Abstract:Naj bo d(G,k) število parov točk grafa G, ki so na razdalji k, naj bo lambda realno (ali kompleksno) število in naj bo Wlambda(G)=sumkge1d(G,k)klambda. Dokazano je, da za delno kocko G velja Wlambda+1(G)=|mathcalF|Wlambda(G)summathnormalFinmathcalFWlambda(GsetminusF), kjer je mathcalF particija E(G), ki jo inducira Djokovic-Winklerjeva relacija Theta. Ta rezultat razširja prej znani rezultat za drevesa in implicira različne relacije za topološke indekse, ki temeljijo na razdaljah.
Keywords:matematika, teorija grafov, grafovska razdalja, hiperkocka, delna kocka, Wienerjevo število, hiper-Wienerjev indeks, mathematics, graph theory, graph distance, hypercube, partial cube, Wiener number, hyper-Wiener indeks
Year of publishing:2006
Number of pages:str. 1129-1133
Numbering:Vol. 19, iss. 10
PID:20.500.12556/DKUM-51558 New window
UDC:519.17
ISSN on article:0893-9659
COBISS.SI-ID:14040665 New window
NUK URN:URN:SI:UM:DK:VCCIRZ28
Publication date in DKUM:10.07.2015
Views:1388
Downloads:126
Metadata:XML DC-XML DC-RDF
Categories:Misc.
:
KLAVŽAR, Sandi and GUTMAN, Ivan, 2006, A theorem on Wiener-type invariants for isometric subgraphs of hypercubes. Applied Mathematics Letters [online]. 2006. Vol. 19, no. 10, p. 1129–1133. [Accessed 4 April 2025]. Retrieved from: http://dx.doi.org/10.1016/j.aml.2005.12.004
Copy citation
  
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Applied Mathematics Letters
Shortened title:Appl. math. lett.
Publisher:Pergamon
ISSN:0893-9659
COBISS.SI-ID:24984320 New window

Secondary language

Language:Unknown
Title:Izrek o invariantah Wienerjevega tipa za izometrične podgrafe hiperkock
Abstract:Let d(G,k) be the number of pairs of vertices of a graph G that are at distance k, lambda a real (or complex) number, and Wlambda(G)=sumkge1d(G,k)klambda. It is proved that for a partial cube G, Wlambda+1(G)=|mathcalF|Wlambda(G)summathnormalFinmathcalFWlambda(GsetminusF) where mathcalF is the partition of E(G) induced by the Djokovic-Winkler relation Theta. This result extends a previously known result for trees and implies several relations for distance-based topological indices.


Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica